# SDR AALA202008059014

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 10,159 hours, 3,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 FAULT MESSAGE EMERGENCY POWER SUPPLY UNIT BATTERY 15WL. REMOVED AND REPLACED 15WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38 .
